# SDR 9905109998

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 2910 · Hydraulic System, Main
- Part: Brake Fuse
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYDRAULIC SYSTEM QUANTITY AND PRESSURE DROPPED TO ZERO AFTER TAKEOFF.  CREW DECLARED A YELLOW EMERGENCY AND FLIGHT WAS RETURNED TO YYZ.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT LOWER BRAKE FUSE LEAKING.  REPLACED BRAKE FUSE.  LEAK AND OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
